Balance and coordination

my balance and coordination seem much worse. Has anyone else noticed this, as a reaction?   I ask MSi patients in particular, but not solely.

Yes!  Both get worse during and after a pulse.  And sometimes between pulses, it is so long that you don't "have time" to get better.   For me, I had nothing left to lose - it was all there was.   And it WORKED!  I got lots of return of function - still working on that.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Thank you for making me feel better! Are you still using the protocol? Since 'o4 is such a long time , but you feel so much better! I'm pleased for you!
Jane

MSi symptoms began in 2001 DXi RRMSi in 2008, following an MRI, precipitated by some sight loss, Interferons, on and off, until 2012. New consultant prescribed chemo infusions, to slow progression.

My history is in my blogs here. I finished abxi last January after about seven years.

This is the third time to write this.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

We still continue the supplementsi.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Jane, after my first few weeks of non stop improvement, certain things seemed worse, or at least no better than the start.  This became especially true either during or after a pulse.  Maybe it was due to vast amounts of dead C pn being expunged from the system: anyhow, it didn't last.  After a year of full time treatment, David thought I had improved enough to start intermittent treatment and then, three years further on, since I had stopped feeling any different when taking metronidazolei or tinidazole, I stopped all the abxi.  Funnily enough, my improvements carried on without the antibiotics.  This became slower over time,  until I started to take high dose biotin.  Now I am better than ever at walking up and down stairs and my slight disconjugate vision has completely gone......................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Oh Rica! Of course, I'm sorry for being so absent-minded! 

MSi symptoms began in 2001 DXi RRMSi in 2008, following an MRI, precipitated by some sight loss, Interferons, on and off, until 2012. New consultant prescribed chemo infusions, to slow progression.

Again, thank you Sarah. I know I ask for reassurance a lot, it must have been very hard for you, without so many people to compare progress with!

MSi symptoms began in 2001 DXi RRMSi in 2008, following an MRI, precipitated by some sight loss, Interferons, on and off, until 2012. New consultant prescribed chemo infusions, to slow progression.

Well Jane, yes it was rather difficult, for David aswell, not really knowing whether he was doing the right thing for me, but even before I had taken my first dose of metronidazolei, I felt that I was going in the right direction.  We were both taking the treatment together so were able to watch how we both reacted, and David got rid of the infection slightly earlier, which was useful, but I am glad it is all over now! ........................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Hi JaneK

my balance and coordination went also worse while I did the protocol (diagnosis is RRMSi)

I stopped the protocol in march '17 and I'm almost completely fine now. I did 1.5 years CAPi and half a year intermittent and I stopped because I didn't have any "herx" anymore, after and while on metronidazone.

I had many doubts while doing the protocol because it made feel so much worse but I'm very glad I continued. It was definitely worth it. But it needs patience. 

My best wishes for you!

Thank you Olivia, that's exactly what I needed to hear! I hope the last little bit of improvement happens for you soon.

Jane

MSi symptoms began in 2001 DXi RRMSi in 2008, following an MRI, precipitated by some sight loss, Interferons, on and off, until 2012. New consultant prescribed chemo infusions, to slow progression.

Hi Jane!

I am starting the 3rd month of treatment, and not yet started with the Flagyli. I must say I get dizzy and I lose the balance quite often. As well, in Barcelona is quite hot, and my blood pressure is normally going low...

Anyway, I am happy to read that I am not the only one, as it must be part of the treatment. :D

Gisel.la

Hi Giselle!

Of course, I wish you good luck when you come to do your first pulse.  I was very afraid when I did my first pulse.  I use the screen name "Superguy" but actually haven't got a lot of "Bottle".  I only took one tinii tab on my first pulse.  Actually, there was nothing to it. When you do you first pulse, chose an easy day and just do it for ONE DAY ONLY.  Yes, do keep a watch on your blood pressure. Choose an easy time and a time that you won't be alone if you have low blood pressure issues.

Good luck.

G.

“Don't believe everything you read on the internet.”

―    Abraham Lincoln<

Hi Gisela,

i've completed my first pulse and was fine, although I was worried about my blood pressure also, but I , mostly, although not totally, gave up alcohol, a little before CAPi, but the heat where you live would make my BP too low, I feel for you! I agree with Superguy, take the pulse at a time that's easier for you And make sure those around you know you might need help, if you prefer for them not to know about theCAP, they don't need to know why you're taking ABXi!  But don't be scared! There may be issues along the way, but they result from doing something positive! Hopefully the protocol will help your BP. Please let us know and the very, very best of luck to you. Oh! And keep checking in here where a world of strangers are rooting for you! I can't tell you how much it's helping me!

Jane

MSi symptoms began in 2001 DXi RRMSi in 2008, following an MRI, precipitated by some sight loss, Interferons, on and off, until 2012. New consultant prescribed chemo infusions, to slow progression.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.